# SDR ASAA2023082944857

- Difficulty date: August 29, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,604 hours, 16,922 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD871217K
- Condition: Failed Insp
- Location: #2 Engine Fan
- Part time: 25,271 hours, 12,815 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE #22 FAN BLADE FAILED ULTRASONIC INSP. GROUNDED - YES. INSTALLED NEW FAN BLADES AT 2 POSITIONS 22 AND 10 IAW T/C 78472010.
